Cardiomyopathy as a severe, reversible side effect of doxorubicin (adriamycin)

M. Gerretsen, P. W. Westerhof, H. M. Pinedo

Research output: Contribution to journalArticle

Abstract

A report is presented of the case of a man aged 23 years with cardiomyopathy brought about by doxorubicin. Reference is made to risk factors and to aids for early diagnosis.

Original languageEnglish (US)
Pages (from-to)1096-1098
Number of pages3
JournalNederlands Tijdschrift voor Geneeskunde
Volume122
Issue number30
StatePublished - 1978
Externally publishedYes

Fingerprint

Cardiomyopathies
Doxorubicin
Early Diagnosis

ASJC Scopus subject areas

  • Medicine(all)

Cite this

Gerretsen, M., Westerhof, P. W., & Pinedo, H. M. (1978). Cardiomyopathy as a severe, reversible side effect of doxorubicin (adriamycin). Nederlands Tijdschrift voor Geneeskunde, 122(30), 1096-1098.

Cardiomyopathy as a severe, reversible side effect of doxorubicin (adriamycin). / Gerretsen, M.; Westerhof, P. W.; Pinedo, H. M.

In: Nederlands Tijdschrift voor Geneeskunde, Vol. 122, No. 30, 1978, p. 1096-1098.

Research output: Contribution to journalArticle

Gerretsen, M, Westerhof, PW & Pinedo, HM 1978, 'Cardiomyopathy as a severe, reversible side effect of doxorubicin (adriamycin)', Nederlands Tijdschrift voor Geneeskunde, vol. 122, no. 30, pp. 1096-1098.
Gerretsen, M. ; Westerhof, P. W. ; Pinedo, H. M. / Cardiomyopathy as a severe, reversible side effect of doxorubicin (adriamycin). In: Nederlands Tijdschrift voor Geneeskunde. 1978 ; Vol. 122, No. 30. pp. 1096-1098.
@article{e30d0f1d77e94121a51717e50e671b53,
title = "Cardiomyopathy as a severe, reversible side effect of doxorubicin (adriamycin)",
abstract = "A report is presented of the case of a man aged 23 years with cardiomyopathy brought about by doxorubicin. Reference is made to risk factors and to aids for early diagnosis.",
author = "M. Gerretsen and Westerhof, {P. W.} and Pinedo, {H. M.}",
year = "1978",
language = "English (US)",
volume = "122",
pages = "1096--1098",
journal = "Nederlands Tijdschrift voor Geneeskunde",
issn = "0028-2162",
publisher = "Bohn Stafleu van Loghum",
number = "30",

}

TY - JOUR

T1 - Cardiomyopathy as a severe, reversible side effect of doxorubicin (adriamycin)

AU - Gerretsen, M.

AU - Westerhof, P. W.

AU - Pinedo, H. M.

PY - 1978

Y1 - 1978

N2 - A report is presented of the case of a man aged 23 years with cardiomyopathy brought about by doxorubicin. Reference is made to risk factors and to aids for early diagnosis.

AB - A report is presented of the case of a man aged 23 years with cardiomyopathy brought about by doxorubicin. Reference is made to risk factors and to aids for early diagnosis.

UR - http://www.scopus.com/inward/record.url?scp=0018197860&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0018197860&partnerID=8YFLogxK

M3 - Article

VL - 122

SP - 1096

EP - 1098

JO - Nederlands Tijdschrift voor Geneeskunde

JF - Nederlands Tijdschrift voor Geneeskunde

SN - 0028-2162

IS - 30

ER -